# SDR DALA2019082905056

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 73,548 hours, 54,968 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO RIGHT ENGINE ISSUES. FLT CREW REPORTED DURING CLIMB RIGHT OIL PRESSURE WENT TO 57 PSI AND FELT VIBRATION. FLIGHT ATTENDANT REPORTED LIGHT SMOKE IN CABIN. PER QRH REDUCED THROTTLE FOR REMAINDER OF FLIGHT.  MTC FOUND METAL ON MCD ANALYZED AS M50 AND REPLACED ENGINE. SDR REPORTED DUE TO SMOKE IN THE CABIN.
